# SDR DALA2024082808522

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, CORROSION OUT OF LIMITS WAS FOUND ON PASSENGER CUSP WEB STRUCTURE BTW Y=870 - 889 AND X=-54 TO X=-60 ON PASSENGER CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2- CUSP WEB STRUCTURE BTW Y=870 - 889 AND X=-54 TO X=-60 ON PASSENGER CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R-4. FIG. 216. (LP 0525041)
